# SDR CA090611007

- Difficulty date: June 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,766 hours
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT ENROUTE, IN CRUISE AT FL 380 CAPTAIN`S FRONT WINDSHIELD SHATTERED.  ACFT DIVERTED, LANDED WITHOUT INCIDENT.  MX DETERMINED OUTER PANE FAILED, WINDOW REPLACED.
